# SDR USAA2011121200016

- Difficulty date: December 11, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 91,378 hours, 33,197 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Condition: Stuck
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - 27F (EXIT ROW) WINDOW SHADE WILL NOT STAY UP.  MAINTENANCE UNSTUCK AND RE-SECURED WINDOW SHADE AT 27F (EXIT ROW).
